MAUDE Adverse Event Report: MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-50
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: device competitor, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) epicardial lead exhibited high thresholds and failure to capture.The lv lead was capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13371423
Report Number2649622-2022-02014
Device Sequence Number4034126
Product Code NVN
UDI-Device Identifier00613994501813
UDI-Public00613994501813
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2018
Device Model Number4965-50
Device Catalogue Number4965-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date01/27/2022
Date Device Manufactured09/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0286 LEAD, 7741 LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight142 KG